Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Severe acne bouts, very active, eats little junk food. Using clindamycin. Substitute available?

my sons are very active and eat very little junk food, however they are having bouts of severe acne . The only thing that has kept them clear in the past is clindamyicn topical gel which another parent gave them to try. Can I by this online somewhere or a over the counter subtitue. We dont have a dermatologist in our small town.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

You can try the ointment but it is always better to get a doctor's opinion who will examine the children and advise accordingly. It may be that the children may not require any antibiotic ointment but good skin care which may resolve the issue. A points worth acting upon are:
1. Wash the face frequently
2. Avoid using any cream/lotion, etc. which may be blocking the pores

I hope I have answered your query to your satisfaction.


Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor